Reply to the Discussion of "Evapotranspiration modelling using support vector machines" by R. J. Abrahart et al.


Kisi O., ÇİMEN M.

HYDROLOGICAL SCIENCES JOURNAL-JOURNAL DES SCIENCES HYDROLOGIQUES, vol.55, no.8, pp.1451-1452, 2010 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Editorial Material
  • Volume: 55 Issue: 8
  • Publication Date: 2010
  • Doi Number: 10.1080/02626667.2010.529449
  • Title of Journal : HYDROLOGICAL SCIENCES JOURNAL-JOURNAL DES SCIENCES HYDROLOGIQUES
  • Page Numbers: pp.1451-1452